# SDR USAA2012051400035

- Difficulty date: April 27, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR41 TO FR46+16 INCHES, -Y765.  REPLACED SEAT TRACK BETWEEN FR41 TO FR46+16 INCHES, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53371000.
